This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Clozapine-Induced Rabbit Syndrome

Sujata Sethi, MD; and Subhash C. Bhargava, MD

Published: February 15, 2003

Article Abstract

Sir: The rabbit syndrome is a distinct antipsychotic-induced extrapyramidal syndrome, described by Villeneuve as the rapid, rhythmic involuntary movements of the oral and masticatory muscles except for the tongue, with a frequency of about 5.0 Hz. It is often misdiagnosed as tardive dyskinesia because it appears late in antipsychotic therapy and involves the buccalmasticatory muscle group.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 64

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...